# SDR MALA964841

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3125 - DURING PREFLIGHT INSPECTION IN DTW, THE CREW NOTED THE RED FLOOR TRACK LIGHTS WERE BURNED OUT.  MAINTENANCE PERSONNEL FUNCTIONALLY TESTED THE SYSTEM BUT WERE UNABLE TO DUPLICATE THIS DISCREPANCY.  ALL SYSTEMS OPERATED SATISFACTORILY.   (M)
